Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7498136, 10 pages
https://doi.org/10.1155/2017/7498136
Research Article

Application of Reproducing Kernel Hilbert Space Method for Solving a Class of Nonlinear Integral Equations

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 14515, Iran
2Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran

Correspondence should be addressed to M. Ali Fariborzi Araghi; moc.liamg@ihgara.izrobiraf

Received 11 November 2016; Revised 7 February 2017; Accepted 8 February 2017; Published 16 March 2017

Academic Editor: Haipeng Peng

Copyright © 2017 Sedigheh Farzaneh Javan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sedigheh Farzaneh Javan, Saeid Abbasbandy, and M. Ali Fariborzi Araghi, “Application of Reproducing Kernel Hilbert Space Method for Solving a Class of Nonlinear Integral Equations,” Mathematical Problems in Engineering, vol. 2017, Article ID 7498136, 10 pages, 2017. https://doi.org/10.1155/2017/7498136.